EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3513 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
11/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0335 - logic femoral ps cem right sz 3.5.(b)(6) - 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.(b)(6) - 204-70-00 - tibial stem ext.Screw.(b)(6) - 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6) - 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02894.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 82 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, and discomfort.No revision operative notes were provided.Post operative diagnosis noted wear of the tibial component and loosening of the femoral component.The surgeon performed a revision of the femoral component and tibial polyethylene exchange.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported may be the result of femoral loosening or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.